# SDR ASAA2015100213304

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 51 hours, 22 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FMC FAILED (VTK) FOR 15-20 SECONDS THEN RETURNED FULL FUNCTION, FOR DURATION OF FLIGHT.  NO ACTION TAKEN.  ACFT GROUNDED. PERFORMED FIM TASK 34-61, TASK 807 NR 1 FMC GROUND VERIFICATION, OPS CK NORMAL.
